Tsukuba Journal of Mathematics

Uniqueness of certain 3-dimensional homologically volume minimizing sbmanifolds in compact simple Lie groups

Yoshihiro Ohnita and Hiroyuki Tasaki

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 10, Number 1 (1986), 11-16.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496160383

Digital Object Identifier
doi:10.21099/tkbjm/1496160383

Mathematical Reviews number (MathSciNet)
MR846410

Zentralblatt MATH identifier
0595.53055

Citation

Ohnita, Yoshihiro; Tasaki, Hiroyuki. Uniqueness of certain 3-dimensional homologically volume minimizing sbmanifolds in compact simple Lie groups. Tsukuba J. Math. 10 (1986), no. 1, 11--16. doi:10.21099/tkbjm/1496160383. https://projecteuclid.org/euclid.tkbjm/1496160383


Export citation